MathSciNet Relay Station
MathSciNet bibliographic data
MR664202 78A40
Amosov, A. A.; Borisov, A. B.; Valedinskiĭ, V. D.; Vladimirov, M. V.; Zhileĭkin, Ya. M.; Zlotnik, A. A.; Kuzʹmina, M. A. A set of routines for the solution of problems of nonlinear optics. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 22 (1982), no. 3, 756–758, 768.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 11:31:33 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=45d277e6133922e45e0a6b11af18e4c9; path=/; expires=Fri, 06-Jun-2031 11:31:34 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 584 Wms6|;9sm $$NI/7 Oa FIN{WCz&B/}}Vi׻~\AbRۛ.8Zz^oԃ>n!04EN#Tt_M섥 K %1~hf8 (&R͠l{kKj=xd"LH .# )_P"RMhj$ Em9h=㣌~3OцU[ ȿ;mfX*{7l*:nDʵ9%Mq@D9՛vcT[e"SwrΚ%bʦ8֖Ӊq@x)1c)RZTdU# #֧,ƚ&L*g%s}%I7I'$숵u×;w9wtwb`J1Ŵ&aVЫ|Ohr,t_1 /Uh[Bĉ'Kg'sXJc]EHF x%0# rRx0 1(d*@1Q#"s3l&+ߘY4 [P a{VrCrjUۂ}5k0Ufx?l?n˟[( o`$ßrh2x@EAH+ :Y-cbls?"εM]?׮Zq$rv $N:nbe*KTtͰP QSj:cNNp$V$,h.ˏDky:J!C V#993E#W62ΰ+c6y`uJXGebEf0@ϩ͈` Fah|!qIF33ρ*ue)UsE[ IaJZs#an_8>˔K[Ή$ ^Npu)V ӔUǹSJ"R77DY3؝ 8'2Sf{۴ +fȦ{MGA\#[ i3fzc*֘N׭ɦE!8;F9!X'm+BO8%P&Da֗"j7G%,XPufq ËҦԽk}>-ȖFzU{;,hiO kI:`sZ+ mk쁦)y@.{_ a l$ 0